Broyles, A. A. (1960) Radial Distribution Functions from the Born‐Green Integral Equation. The Journal of Chemical Physics, 33 (2) 456-458 doi:10.1063/1.1731166
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Radial Distribution Functions from the Born‐Green Integral Equation | ||
Journal | The Journal of Chemical Physics | ||
Authors | Broyles, A. A. | Author | |
Year | 1960 (August) | Volume | 33 |
Issue | 2 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1731166 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2024211 | Long-form Identifier | mindat:1:5:2024211:2 |
GUID | 0 | ||
Full Reference | Broyles, A. A. (1960) Radial Distribution Functions from the Born‐Green Integral Equation. The Journal of Chemical Physics, 33 (2) 456-458 doi:10.1063/1.1731166 | ||
Plain Text | Broyles, A. A. (1960) Radial Distribution Functions from the Born‐Green Integral Equation. The Journal of Chemical Physics, 33 (2) 456-458 doi:10.1063/1.1731166 | ||
In | (1960, August) The Journal of Chemical Physics Vol. 33 (2) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |